# SDR GAIA00491

- Difficulty date: August 7, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 3251 · Steering Unit
- Part: Rod End
- Part number: 1060779174
- Condition: Sheared
- Location: Nose Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DISCREPANCY: TAKE OFF ABORTED AT 70 KTS DUE TO VIOLENT NOSE WHEEL SHIMMY.CORRECTIVE ACTION: FOUND NOSE GEAR TORQUE LINKS TO BE DISCONNECTED CAUSING EXCESSIVE SHIMMY, RE-CONNECTED AS REQUIRED. UPON FURTHER INSPECTION FOUND NOSE WHEEL STEERING BYPASS LINKAGE ROD END TO BE SHEARED. REMOVED AND REPLACED AS REQUIRED. NO FURTHER DEFECTS NOTED. A/C RETURNED TO SERVICE.
